Couldn't find what you looking for?

TRY OUR SEARCH!

gravol addiction is very real and brutal...for the past year and a half i have been addicted to gravol and know more than ever, i take 30minimun and up to 90 50mg tabs a day.

heres how it hapeened, in the past fifteen years ive developed andtions in this order to many drugs.
-weed
-alcohal
-extacy
-cocaine
-crackk
-kedamine
-oxycontin
-heroin
i would reugularly abuse these drugs in combination or singularly but with everynew addiction it didnt jsut stay the newest addiction it was added to the use with all the others. and at any given time on a daily basis one or all of these drugs i would abuse....but once i managed to start with the opiads thats when i truly fell in love. it was like i once was lost and know, know i had been found....
over the years i managed to keed up a impression to friends and family i was always fine, and to tell the truth thats what i really believed too. afer 2 hard years of the butal addiction that opiads are my life had unravelled and friends and family knew it. i couldnt keep a job anymore, i couldn't get out of bed without heroin i had lost 90 lbs. it was time i had to get clean rehab didn't work so i stared methodone and went to NA meetings and stopped using altogether,....so it would seem....i started taking a coule gravol to sleep, then more and more till i had to take 15 to sleep, the high tuly isnt enjoyable but i couldn't cope with a sober life i had to in some way "get out of my mind" as unenjoyble the high is the hagover is worst, so i would take 5 in the morings to melow out, i dont know how it happened tbut know i have to take atleast 15 to 30 pills to start my day then at night anoth 30-60 tabs to end my day. no one knows not any1 becasue i just say that im depressed and sluggish, and the reason is the gravol the feeling is that bad, then real depresioon set in and know im lost, my body's losing health fast i cant pee without pain get out of bed its bad...............i seam like ill never make it, i almost know it.

the reason im sharing my story is because their is alt of info out their explaining the abuse and dependincy...but at the same time theirs some that dont.

please i may be lost but take it from me their evil and dont ever take them ive lost everything that i started to get back when i first got clean, like trusts and friends and family and the paisson for life i had. the passion for sex let alone the passion to find a significant other and have a real life. which is what i always wanted........take this as a warning if you value your life and the ability to be happy and exccited or even the little bit of contemptment i ever had for life....



take care if you or a friend or family take gravol daily or fairly daily even just a couple to sleep its not worth it..its not worth your life, take it from me youl be doing yuor friends and family or yourslef a big favour to stop now......its IMPORTANT that you help them or yoursleves before hope is lost...............take care

Loading...

Hello,
I was reading about your post about graval addiction and I know first hand what you are going through I first started taking graval because I was on methadone but I started to feel good when I took graval and now I take 10 pills before work and another 20 by bedtime I know I need to stop but it seems just as hard to stop as any other drug.

Please let me know what you are doing to stop. In the past I have stopped for many weeks and find that I have to much free time and there are drug stores all over!

Steve
Reply

Loading...

hello my fiance he has been addicted to gravol since i have been with him and possibly a few years before i met him and i am very concerd i didnt find out till last year i have been with him for 2 and a half years i need help i dont know how to get him off. can he just stop taking them or do i need to ween him off of them, and do you know what long term abuse of gravol can do to your body and mind? can it cause permanent damage?
Reply

Loading...

I'm not sure if this will help you quit, but I took gravol for longer than you did but in smaller doses. I eventually developed serious heart palpitations because of it. Quit now or you'll eventually find yourself in the ER hooked up to heart monitors and surrounded by cardiologists. It's a shitty thing and it might kill you. Please, get help.
Reply

Loading...

I have been dealing with gravol addiction for a few years now and it truly is brutal.This drug can be exceedingly addictive not unlike many other substances.I struggle with it daily,however,I cannot offer any good advice concerning how to stay clean because I currently do not know myself.It is important to do what works for you as a person and this sometimes varies from one individual to another.We will all reach a point when we just know that we need help and I believe it is accessible to everyone,however,a good idea would be to inform your family doctor of the situation or go to detox because you will see an end to this misery just like I will.

Reply

Loading...


withdraw 1% a week with a schedule that he sticks to for tapering written out by a pharmacist. He can do it if he has support and some potassium or Gatorade hot baths, passion flower for extreme nausea cold sweats, goose bumps, etc... melatonin 3-9mg a night with 5 HTP 100mg to 2oomg at night but o more. Be honest with a pharmacist that cares and u can trust. Tell him about all meds herbals and nutritionals. It will take weeks, but worth it. One last thing Go to Celebrate Recovery. Its a Christian 12 step group with the sermon on the mount. After years of sitting in 12 step meetings I can finally see the light and am a more grateful and spiritual man as a result. Good luck to you both and God Bless You Both! I will be praying for you.
Reply

Loading...

I have been stuggling with an addiction to Gravol for a few years now, although I currently take only about 4 to 5 at once, typically in the evening.When I first started with this wicked substance I would take 15 to 20 at once.The most tablets I have ever consumed was 60!!On the day I took this amount I recall going to the Walmart pharmacy and purchasing 30,and like a damn fool I took them all with a can of coke,about an hour later I thought the buzz was wearing off so I took another 30 pack.I have reached a point now where I am scared to do that anymore,consequently,I am presently down to about 5or6 a day at once (always at once with me)! I attribute many panic attacks to this drug and I hope I can just stay off of it all together,however,I am always vigilant about relapse and the threat is always present.I wish the best to all of you.Find that woman,man or job that is right for you and get on with the business of clean and fun living.We don't need this sh*t and we never did!!

Reply

Loading...

I am also a user and dont know why, i guess it just mellows me out. I am a recovered crack addict of 15 yrs and dont use any other drugs, I am48 yrs old and have a terrible memory. I have tried 100 times to give it up but sm fighting it daily. I am going to make thr attemt again this week. someday I will succeed. I believe it can increase many of thr bad neurological diseases that we all have to deal wit sooner or later.

Reply

Loading...


Man I hope you can kick it, one day at a time
Reply

Loading...

I too was taking gravol and got depressed and my body needed it In order to sleep. I suffer from Meineres disease and it helped me when the Presciptions didn't . I have been sick for 2 weeks now, but seeing some progress.
Reply

Loading...

Gravol is not commonly identified as a drug of choice for individuals with addiction.  I myself have been taking gravol for 15 years, it's awful!  I've tried on my own to stop, nightmare. i looked into several detox facilities, unfortunately because I worked as an addiction counsellor I was afraid of running into clients.  Looked into private facilities, crazy, stupid expensive.  

Anything that you become addicted to, trying to detox will be extremely difficult.  

Im not myself anymore, extreme depression, always lethargic, no motivation, in pjs all day.  I'm lost.  I hate taking them, i cry to myself many times, hoping for a miracle. forgot to mention, terrible ulcer and frequent urination Has developed because of the long term use.  My moods are that of an addict, lots of tantrums, forgetfulness, and very withdrawn.  

Gravol needs to be removed from the shelves, way to easy for people to develop an addiction. I just want to stop taking them completely.  I can't handle it anymore.  I want me again, to be happy and not worry so much about what others think of me.  

This addiction needs...or should I say MUST?! be introduced and further recognized as a serious addiction.  Sadly, people suffer in silence, because there is little to no awareness of its highly addictive factors.  

Most of us who started taking them, found it harmless...ya right!  It's so hard to stop.  Let's start by spreading the message to others, don't over use gravol.  You are never to exceed 3 days, your tolerance for the drug wil increase and voila, you become addicted.

share this message!!!!!!!!!!!!!

Reply

Loading...

Man you need spelling lessons ffs
Reply

Loading...